Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 147, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 13, 2008, 11:31 AM CDT for Vermilion County, Illinois. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2008, 11:31 AM CDT (16:31 UTC)
- Expired
- Jun 13, 2008, 12:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Vermilion County, IL
The radar
The Indianapolis radar (KIND), 131 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 12:00 PM CDT | TSTM WND DMG | 3 S Catlin, IL | POWER POLES BLOWN OVER...NOW LEANING TO 60 DEGREE ANGLE. FROM COUNTY EMERGENCY MANAGEMENT. |
| Jun 13, 12:12 PM CDT | HAIL 0.75 | Danville, IL | FROM COUNTY ESDA AT THE EOC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 11:27 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 131632
SVRILX
ILC183-131730-
/O.NEW.KILX.SV.W.0147.080613T1631Z-080613T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1131 AM CDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 1230 PM CDT.
* AT 1131 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES SOUTHWEST OF FAIRMOUNT...OR ABOUT 18
MILES SOUTHWEST OF DANVILLE...AND WAS MOVING NORTHEAST AT 21 MPH.
* LOCATIONS IMPACTED INCLUDE...
FAIRMOUNT...
FITHIAN...
CATLIN...
OAKWOOD...
WESTVILLE...
TILTON...
DANVILLE...
OTHER LOCATIONS IN THIS WARNING INCLUDE...ALLERTON.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 198 AND 219.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3989 8784 3990 8794 4020 8794 4037 8755
4022 8755 4004 8754
TIME...MOT...LOC 1631Z 225DEG 19KT 3999 8785
$$
SHIMON4 follow-up statements
000
WWUS53 KILX 131649
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1149 AM CDT FRI JUN 13 2008
ILC183-131730-
/O.CON.KILX.SV.W.0147.000000T0000Z-080613T1730Z/
VERMILION-
1149 AM CDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHERN VERMILION COUNTY...
AT 1143 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED 3 MILES EAST OF FAIRMOUNT...OR ABOUT 11 MILES
SOUTHWEST OF DANVILLE...MOVING NORTHEAST AT 23 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
CATLIN...
KICKAPOO STATE PARK...
WESTVILLE...
TILTON...
COLLISON...
DANVILLE...
VERMILION COUNTY AIRPORT...
BISMARCK...
ALVIN...
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 198 AND 219.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3989 8784 3990 8794 4020 8794 4037 8755
4022 8755 4004 8754
TIME...MOT...LOC 1649Z 225DEG 20KT 4007 8775
$$
SHIMON000
WWUS53 KILX 131708
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1208 PM CDT FRI JUN 13 2008
ILC183-131730-
/O.CON.KILX.SV.W.0147.000000T0000Z-080613T1730Z/
VERMILION-
1208 PM CDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHEASTERN VERMILION COUNTY...
AT 1206 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR CATLIN...OR ABOUT 7 MILES SOUTHWEST OF
DANVILLE...MOVING NORTHEAST AT 30 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
DANVILLE...
VERMILION COUNTY AIRPORT...
BISMARCK...
ALVIN...
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 208 AND 219.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4004 8754 3991 8781 4009 8775 4028 8775
4037 8755
TIME...MOT...LOC 1708Z 238DEG 26KT 4007 8767
$$
SHIMON000
WWUS53 KILX 131717
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1215 PM CDT FRI JUN 13 2008
ILC183-131730-
/O.CON.KILX.SV.W.0147.000000T0000Z-080613T1730Z/
VERMILION-
1215 PM CDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHEASTERN VERMILION COUNTY...
AT 1212 PM CDT...LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING PENNY SIZE HAIL IN DANVILLE. THIS STORM WAS LOCATED NEAR
TILTON...OR ABOUT 3 MILES SOUTH OF DANVILLE...MOVING NORTHEAST AT 33
MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
DANVILLE...
VERMILION COUNTY AIRPORT...
BISMARCK...
ALVIN...
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 209 AND 219.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4004 8754 3991 8781 4009 8775 4028 8775
4037 8755
TIME...MOT...LOC 1715Z 243DEG 29KT 4009 8759
$$000
WWUS53 KILX 131729
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1229 PM CDT FRI JUN 13 2008
ILC183-131739-
/O.EXP.KILX.SV.W.0147.000000T0000Z-080613T1730Z/
VERMILION-
1229 PM CDT FRI JUN 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VERMILION COUNTY
EXPIRES AT 1230 PM CDT...
AT 123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8
PM CDT.
LAT...LON 4004 8754 3991 8781 4009 8775 4028 8775
4037 8755
TIME...MOT...LOC 1729Z 243DEG 29KT 4014 8746
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:55 AM CDT, 5 hours 36 minutes earlier.
Area forecast discussion, Jun 13, 5:55 AM CDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 555 AM CDT FRI JUN 13 2008 .DISCUSSION... ISSUED 303 AM CDT FRI JUN 13 2008 UPPER LEVEL LOW STACKED OVER SFC LOW ON THE DAKOTA/CANADA BORDER THIS MORNING. SFC FRONT STRETCHED OUT OVER THE UPPER MIDWEST...DRAPED ACROSS IA MO...BACK INTO THE SRN PLAINS. CONVECTION THAT FIRED ALONG FRONT LATER YESTERDAY AFTERNOON FINALLY STARTING TO DIE DOWN ON THE ERN SIDE OF THE MISS RIVER VALLEY. SOME REMAINING INSTABILITY IS MAINTAINING THE SOUTHERN MOST PORTION OF THE STORMS IN SRN MO AND ERN KS. CONVECTION HAS RUN AWAY FROM THE MAIN FRONT...LOSING ITS PUSH AS IT GETS FURTHER AWAY FROM THE MAIN LIFT FOR THE SYSTEM. MAIN CONCERN FOR THE FORECAST IS THE PRECIP THROUGHOUT TODAY...THE HOLES DEVELOPING IN THE LINE...AND JUST HOW FAR THE FRONT WILL GET INTO THE CWA THIS AFTERNOON TO COLLIDE WITH INCREASING INSTABILITY IN THE SERN COUNTIES. THE NAM/WRF HAS HAD A PRETTY GOOD SOLUTION FOR THIS PARTICULAR SYSTEM SINCE LAST NIGHT. WILL KEEP FOLLOWING IT FOR A BIT. AS FOR THE MED RANGE...BOTH THE GFS AND THE ECMWF ARE IN AGREEMENT FOR THE MON SYSTEM. SHORT TERM...TODAY AND TOMORROW... NAM/WRF HAS THE WEAKENING TREND IN THE PRECIP THAT IS CURRENTLY REFLECTED IN THE RADAR MOSAIC PUSHING INTO THE IL RIVER VALLEY. MID LEVEL JET MAINTAINING THE CLUSTER MOVING OFF TO THE NORTH AND NORTHEAST...AND PLENTY OF INSTABILITY TO FEED THE STORMS MOVING INTO THE SOUTHERN PLAINS. FRONT IS DRIFTING SLOWLY...ALMOST STATIONARY AS IT GETS CAUGHT UP IN SWRLY FLOW. ANOTHER WAVE IS PUSHING IN BEHIND IT ON SATELLITE REPRESENTATION...CLEARING THE CLOUDS AND PROVIDING ANOTHER PUSH THAT SHOULD MOVE THE FRONT THROUGH THE REGION TODAY AND THIS AFTERNOON. COLLISION OF THE FRONT AND INCREASING INSTABILITY IN THE SOUTH AND EAST OF THE CWA WILL PROVIDE THE NEXT ROUND OF SEVERE WEATHER. TO DATE...THIS SYSTEM HAS BEEN A MOSH OF WINDS HAIL AND ISOLATED TORNADOS...AND SEE NO REASON TO DISCONTINUE THAT THINKING. BIGGEST THREAT WILL BE A COMBINATION OF VERY THICK LAYER THAT IS ALMOST SATURATED...AND A FRONT THAT IS SLOWLY MOVING. WITH THE FRONTS FORWARD SPEED A BIT OF A QUESTION MARK...HAVE NO PROBLEM WITH KEEPING THE FFA GOING...ESPECIALLY WITH MANY AREAS STILL SATURATED AND DEALING WITH FLOODING ALREADY. IN SUMMARY...MODELS GIVE US A LITTLE BIT OF A BREAK THROUGH THE MORNING. FIRING OFF MORE CONVECTION AND HEAVY RAINS IN THE EARLY AFTERNOON. FRONT SHOULD MAKE IT THROUGH THE REGION IN THE OVERNIGHT HOURS...LEAVING SATURDAY AFTER 12Z DRY FOR THE FA. LONG TERM...SUNDAY THROUGH TUESDAY... AN OVERALL SWITCH TO MORE NWRLY FLOW ALOFT BEHIND THIS SYSTEM...DROPPING ANOTHER WAVE INTO THE REGION LATE SUNDAY INTO THE NW. CHANCE POPS BEST FOR THE ENTIRE CWA SUNDAY NIGHT...LINGERING INTO MON MORNING. CONFIDENCE IN THIS SYSTEM IS LOW ENOUGH THAT NOT GOING TO GO HIGHER THAN CHANCE. TIMING ON THIS ONE IS TOO LIKELY TO SHIFT SOMEWHAT. MILDER TEMPS AND DRY INTO THE MIDWEEK. && .AVIATION... ISSUED 552 AM CDT FRI JUN 13 2008 CONVECTION CONTINUES TO MOVE IN FROM MO BUT THE INTENSITY HAS WEAKENED CONSIDERABLY OVER THE PAST SVL HOURS. THE OUTFLOW BOUNDARY WHICH PUSHED WELL AHEAD OF THE STORMS HAS CLEARED ALL THE TAF SITES. THIS FEATURE MAY PROVIDE THE MAIN FOCUS FOR ADDL STORMS THIS AFTN...AND THAT WOULD BE JUST SOUTH OF OUR TAF SITES. HOWEVER... WITH THE COLD FRONT STILL OVER CNTRL IOWA...WL CONTINUE TO CARRY AT LEAST A FEW HOURS OF TSRA THIS AFTN JUST AHEAD OF THE BNDRY. WL START OUT WITH MOSTLY VFR CONDITIONS BUT WITH TEMPS WARMING INTO THE UPPER 70S TO MIDDLE 80S BY LATE MRNG...A FAIRLY DECENT CU FIELD SHOULD DEVELOP AS FORECAST SOUNDINGS INDICATE QUITE A BIT OF LOW LVL MOISTURE AROUND TODAY. BEST THREAT FOR ORGANIZED CONVECTION SHOULD BE IN THE 19Z TO 23Z TIME WITH THE STORM THREAT SHIFTING TO THE SOUTH AND EAST THIS EVENING. WITH SLIGHTLY DRIER AIR MOVING IN JUST BEHIND THE FRONT...WL CARRY SCT-BKN CIGS ARND 5000 FEET EARLY THIS EVENING WITH MAINLY SCT CONDITIONS AFTR 03Z. SFC WNDS SHOULD BE OUT OF THE SW TODAY AND BECOME WEST AFTR FROPA THIS EVENING. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ038-042>046- 051>057-061>063-066>068-071>073. FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027>031-036-037- 040-041-047>050. &&
Hazardous weather outlook, Jun 13, 10:36 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1036 AM CDT FRI JUN 13 2008 ILZ027>031-036-037-040-041-047>050-141200- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 1036 AM CDT FRI JUN 13 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AS A SLOW MOVING COLD FRONT APPROACHES FROM THE WEST. A FEW OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL ALONG WITH THE POTENTIAL FOR DAMAGING STRAIGHT LINE WINDS. THE PRIMARY THREAT FOR ANY ORGANIZED SEVERE STORMS WOULD BE EARLY THIS AFTERNOON AS THE COLD FRONT APPROACHES. THE THREAT FOR HEAVY RAIN AND ANY SEVERE WEATHER WILL SHIFT TO OUR SOUTHEAST BY LATE AFTERNOON. INTERESTS ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN WILL EXPERIENCE FLOODING INTO EARLY NEXT WEEK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON AND SUNDAY EVENING. A FEW OF THOSE STORMS MAY BECOME SEVERE IN THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. ILZ038-042>046-051>057-061-141200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 1036 AM CDT FRI JUN 13 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AS A SLOW MOVING COLD FRONT APPROACHES FROM THE WEST. A FEW OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL ALONG WITH THE POTENTIAL FOR DAMAGING STRAIGHT LINE WINDS. THE PRIMARY THREAT FOR ANY ORGANIZED SEVERE STORMS WOULD BE EARLY THIS AFTERNOON AS THE COLD FRONT APPROACHES. THE THREAT FOR HEAVY RAIN AND ANY SEVERE WEATHER WILL SHIFT TO OUR SOUTHEAST BY LATE AFTERNOON OR EARLY EVENING. FOR INTERESTS ALONG THE SANGAMON RIVER...FLOODING IS EXPECTED TO CONTINUE AT PETERSBURG...OAKFORD AND CHANDLERVILLE FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON AND SUNDAY EVENING. A FEW OF THOSE STORMS MAY BECOME SEVERE DURING THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING. ILZ062-063-066>068-071>073-141200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1036 AM CDT FRI JUN 13 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT EXTENSIVE RUNOFF FLOODING FROM PREVIOUS RAINFALL WILL CONTINUE OVER MANY AREAS OF EAST CENTRAL AND SOUTHEAST ILLINOIS FOR THE NEXT COUPLE OF DAYS. IN ADDITION...SEVERAL RIVERS AND STREAMS WILL CONTINUE OUT OF THEIR BANKS INCLUDING THE WABASH...LITTLE WABASH...AND EMBARRAS RIVERS. SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THIS EVENING AND THE MAIN THREAT FOR ORGANIZED THUNDERSTORMS...INCLUDING THE POTENTIAL FOR SEVERE STORMS AND HEAVY RAINFALL WILL BE THIS AFTERNOON INTO EARLY THIS EVENING. ADDITIONAL RAINFALL AMOUNTS FROM THESE STORMS WILL RANGE FROM 1 TO 2 INCHES. THE PRIMARY SEVERE THREAT THIS AFTERNOON AND EVENING WILL BE FROM DAMAGING STRAIGHT LINE WINDS. THE THREAT FOR HEAVY RAINFALL AND SEVERE WEATHER WILL END ACROSS THE AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON AND EVENING. SOME OF THE STORMS COULD BECOME SEVERE DURING THE AFTERNOON AND INTO MID EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING UNTIL SUNSET. KH
In the hours before
Local storm report, Jun 13, 11:21 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1121 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM HAIL TUSCOLA 39.80N 88.28W
06/13/2008 M0.88 INCH DOUGLAS IL CO-OP OBSERVER
FROM COOP OBSERVER.
1115 AM HAIL 4 W TUSCOLA 39.80N 88.36W
06/13/2008 M0.75 INCH DOUGLAS IL TRAINED SPOTTER
&&
GOETSCHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 11:38 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Marshall, Peoria, Stark | 52 min |
| Jun 13, 1:06 AM CDT | Flash Flood Warning | ILX | Lawrence | 6 hr |
| Jun 13, 1:27 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 48 min |
| Jun 13, 1:59 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more | 46 min |
| Jun 13, 2:05 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 25 min |
| Jun 13, 6:31 AM CDT | Flash Flood Warning | ILX | Lawrence | 6 hr |
| Jun 13, 10:59 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas | 49 min |
| Jun 13, 11:27 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Shelby | 63 min |
| Jun 13, 12:38 PM CDT | Flash Flood Warning | ILX | Lawrence | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.